Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An example in the theory of hypercontractive semigroups


Authors: Andrzej Korzeniowski and Daniel W. Stroock
Journal: Proc. Amer. Math. Soc. 94 (1985), 87-90
MSC: Primary 47D05; Secondary 47B38
MathSciNet review: 781062
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ L = x({d^2}/d{x^2}) + (1 - x)(d/dx)$ on $ {C_c}((0,\infty ))$ be the Laguerre operator. It is shown that for $ t > 0$, and $ 1 < p < q < \infty ,\;{e^{tl}}:{L^p}({e^{ - x}}dx) \to {L^q}({e^{ - x}}dx)$ has norm 1 if and only if $ {e^{ - t}} \leqslant (p - 1)/(q - 1)$ and the corresponding logarithmic Sobolev constant is not equal to $ 2/\lambda $, where $ \lambda $ is the smallest nonzero eigenvalue of $ L$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D05, 47B38

Retrieve articles in all journals with MSC: 47D05, 47B38


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0781062-0
PII: S 0002-9939(1985)0781062-0
Keywords: Laguerre semigroup, logarithmic Sobolev inequality, Ornstein-Uhlenbeck semigroup, hypercontractivity
Article copyright: © Copyright 1985 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia